# SDR 2004UALA00500

- Difficulty date: May 24, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 50,306 hours, 8,282 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF WEATHER RADAR.  THE WEATHER RADAR SCANNER UNIT WAS DEFECTIVE .  SCANNER WAS REPLACED.
